# SDR FDEA201004301403

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A25510164207
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN FR 38.2 AND FR 39 AND BETWEEN STRINGER 46L AND STRINGER 45L HAS A 2 SQ INCH OF CORROSION.  REMOVED ALL EVIDENCE OF CORROSION IN FWD CARGO COMPT BETWEEN FR 38.2 AND FR 39 AND BETWEEN STR 45L AND STR 46L IAW SRM 51-74-10.  REPAIRED FR 39 LOWER "T" SECTION FLANGE BETWEEN STR 45L AND STR 46L IAW SRM 53-15-17 PARA C PAGES 217 THRU 223,  FIG 203.
